The Body Feels Floating After Taking Anti-seizure Medications?
I am a 23 year old woman. I want to ask. Previously, I changed drugs 3 times. Yesterday, I got valoric acid and exciting xr. Yesterday I drank valoric acid in the morning like a fly so why? Hold anything that misses the road like you did. Drinking exciting xr so it’s often shocked to wake up. My tremor in 3x changed the medication not gone. Please explain
Hello Intan, thank you for asking at HealthReplies.com.
Valproic acid is an anticonvulsant class of drugs that works to treat seizures and certain complaints. Included in hard drugs, the use of Valproic acid must be prescribed by a doctor. Some of the side effects of this drug include:
Headache Drowsiness Nausea Mood disorders Sleeplessness Seruquel XR is an antipsychotic drug that contains an active substance in the form of quetiapine fumarate. Given to overcome the condition of the soul and other moods. Some of the side effects of this drug are:
Changes in mood Anxiety Panic disorders Stiff muscles / arising of uncontrolled muscle movements Tremors Related to your question, it is better to ascertain in advance whether complaints such as flying are indeed caused by you taking the drug. If so, you should contact the doctor who gave you the medicine so that an examination will be done regarding your complaint. For excitement XR, you can stop for a moment if complaints of tremor are felt but must immediately contact the doctor who provides therapy to you. Maybe a dose adjustment will be made.
That's all, hope it helps.